|seizures and keppra
Jul 28, 2006
my fiancee has soemthing wrong with him which looks like seizure the only thing is is he can stop them which his doctors say you cant so they arent sure he really has a seizure he has had many mri cat scan eegs and and blood tests all come back normal showing no signs of ever having a seizure he was put on dilantin and still had the same things happened so his dr put him on keppra 3000mg a day and now he has these attacks every day he also is always tired, sleeps alot, barely any appetite at all and i think it is getting worse i guess im asking if anyone out there knows what might be going on with him what could be wrong or a medication that will work for him thank you for you time
| Response from Dr. Henry
This forum is exclusively for discussion of side effects of HIV treatment.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Bruising Easily A Sign Of Hiv?
- Does Hiv Show Up On Tests Right Away?
- Would My Boyfriend Get Chlamydia If I Didn't Tell Him The First Time
- Worried About Hiv Can't Sleep Already Have Herpes
- What Percentage Of Men Become Infected With Chlamydia And Have No Symptoms?
- What Do Shingles Blisters Look Like?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.